# SDR USAA2009082692251

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 19,922 hours, 15,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT - FORWARD EMERGENCY MEGAPHONE OUT OF DATE.  REMOVED AND REPLACED FORWARD EMERGENCY MEGAPHONE PER MAINTENANCE MANUAL 25-65-51.
